Embedding into discretely absolutely star-Lindelöf spaces II

Yan-Kui Song

Abstract

A space X is discretely absolutely star-Lindelöf if for every open cover U of X and every dense subset D of X, there exists a countable subset F of D such that F is discrete closed in X and St(F, U) = X, where St(F, U) = S{U ∈ U : U ∩F 6= Ø}. We show that every Hausdorff star-Lindelöf space can be represented in a Hausdorff discretely absolutely star-Lindelöf space as a closed G-subspace.


Keywords

Star-Lindelöf; Absolutely star-Lindelöf; Centered-Lindelöf

Full Text:

PDF

References

M. Bonanzinga, Star-Lindelöf and absolutely star-Lindelöf spaces, Quest. Answers Gen. Topology 16 (1998), 79–104.

M. Bonanzinga and M. V. Matveev, Closed subspaces of star-Lindelöf and related spaces, East-West J. Math. 2 (2000), no. 2, 171–179.

M. Bonanzinga and M. V. Matveev, Products of star-Lindelöf and related spaces, Houston J. Math. 27 (2001), 45–57.

E. K. van Douwn, G. M. Reed, A. W. Roscoe and I. J. Tree, Star covering properties, Topology Appl. 39 (1991), 71–103. http://dx.doi.org/10.1016/0166-8641(91)90077-Y

R. Engelking, General Topology, Revised and completed edition, Heldermann Verlag, Berlin (1989).

M. V. Matveev, Absolutely countably compact spaces, Topology Appl. 58 (1994), 81–92. http://dx.doi.org/10.1016/0166-8641(94)90074-4

M. V. Matveev, A survey on star-covering properties, Topological Atlas 330 (1998).

W.-X. Shi, Y.-K. Song and Y.-Z. Gao, Spaces embeddable as regular closed subsets into acc spaces and (a)-spaces, Topology Appl. 150 (2005), 19–31. http://dx.doi.org/10.1016/j.topol.2004.06.013

Y.-K. Song, Discretely star-Lindel¨of spaces, Tsukuba J. Math. 25 (2001), no. 2, 371–382.

Y.-K. Song, Remarks star-Lindelöf spaces, Quest. Answers Gen. Topology 20 (2002), 49–51.

Y.-K. Song, Closed subsets of absolutely star-Lindelöf spaces II , Comment. Math. Univ. Carolinae 44 (2003), no. 2, 329–334.

Y.-K. Song, Regular closed subsets of absolutely star-Lindelöf spaces, Questions Answers Gen. Topology 22 (2004), 131–135.

Y.-K. Song, Some notes on star-Lindelöf spaces, Questions Answers Gen. Topology 24 (2006), 11–15.

Y.-K. Song, Embedding into discretely absolutely star-Lindelöf spaces, Comment. Math. Univ. Carolinae 12 (2007), no. 2, 303–309.

J. E. Vaughan, Absolutely countably compactness and property (a), Talk at 1996 Praha symposium on General Topology.

Y. Yasui and Z.-M. Gao, Spaces in countable web, Houston J. Math. 25 (1999), 327–335.

Abstract Views

1223
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt